Volume 35, Number 5

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 5, 35 (2017).
 

Full Article
   
Regular Articles:
 
   
Piotr Skrzypacz and Dongming Wei
On the Discrete Maximum Principle for the Local Projection Scheme with Shock Capturing
J. Comp. Math., 35 (2017), pp. 547-568. Abstract

 

Full Article
     
Tingting Feng, Hyeonbae Kang and Hyundae Lee
Construction of GPT-Vanishing Structures Using Shape Derivative
J. Comp. Math., 35 (2017), pp. 569-585. Abstract

 

Full Article
     
Hala A.H. Shehadeh, Alison E. Malcolm and John C. Schotland
Inversion of the Bremmer Series
J. Comp. Math., 35 (2017), pp. 586-599. Abstract

 

Full Article
     
Yongxin Dong and Chuanqing Gu
On PMHSS Iteration Methods for Continuous Sylvester Equations
J. Comp. Math., 35 (2017), pp. 600-619. Abstract

 

Full Article
     
Yifen Ke and Changfeng Ma
The Alternating Direction Methods for Solving the Sylvester-Type Matrix Equation
AXb + CXD = E*

J. Comp. Math., 35 (2017), pp. 620-641. Abstract

 

Full Article
     
Abdul Wahab, Tasawar Abbas, Naveed Ahmed and Qazi Muhammad Zaigham Zia
Detection of Electromagnetic Inclusions Using Topological Sensitvity
J. Comp. Math., 35 (2017), pp. 642-671. Abstract

 

Full Article
     
Carmen Arévalo and Gustaf Söderlind
Grid-Independent Construction of Multistep Methods
J. Comp. Math., 35 (2017), pp. 672-692. Abstract

 

Full Article
     
[BACK TO MAIN PAGE]